On a degenerate second order boundary value problem

TitleOn a degenerate second order boundary value problem
Publication TypeJournal Article
AuthorsMorosanu, Gheorghe
Journal titleAnalele Stiintifice ale Universitatii "Ovidius", Constanta
Year1998
Pages141 - 152
VolumeSer. Matematica, Vol. 6
Issue1
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5792), last updated on Tue, 22 Sep 2009 16:58:29 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: